Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do thyroid medications cause exhaustion and pain in legs?

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1546 Questions

default
Posted on Thu, 29 Oct 2015 in Cancer
Question: I'm on adrenal meds, COq10, pregnenolone, DHEA and still feel exhausted. I still live my normal life, but it's an effort. I also have pain in my legs whenI awake or sit too long. M y walking is not affected and actually when I feel my best. My sleeping pattern is always 4-6 hours. I just retired after 44 yrs at a Univ w/ no problems, so I have to blame this on adrenal or thyroid meds. Thank you.
doctor
Answered by Dr. Deepak Sundriyal 49 minutes later
Brief Answer:
Hello. You need a little more investigation

Detailed Answer:
hello dear. I have gone through the details. You need little more work up regarding complete thyroid profile, serum electrolytes, adrenal and steroid profile, diabetes profile.
It seems an imbalance of endocrine function affecting your daily activities. Once these reports are available your drugs can be modified and you will be on right track again.
Moreover you should engage yourself in some light activities like YOGA, aerobics etc daily. It will help you
Feel free to ask further
Thanks and regards
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Pregnenolone

doctor1 MD

I m a 50 yr old 160 lb triathlete. Take lots of supplements incl 50 mg DHA & 100 pregnenolone. Still have low normal test. Been on 3 pumps (37.5 mg of test) Androgel 5 days for 5days . I m having lots of palpitations. Is this common with strong athletic hearts using gel ? Will it go away in week 2 or do we need a different approach? ,

doctor1 MD

I had a complete hysterectomy 14 years ago at age 25. I have not been able to find balance. I now have low thyroid function and low morning cortisol. I cant take anything without having horrible side effects. Dr just put me on 10 mg of hydrocortisone along with my 60 mg of armour thyroid. I had an allergic reaction to the hc, sneezing, ithing throat and face, etc. Dr is now calling in 10 mg of compounded pregnenolone. Any idead? Ive tried every estrogen out there, Ive gained 25 pounds recently and feel horrible!

doctor1 MD

I have had C-scans and MRIs they come back negative. Not every night but most nights just before falling asleep I have head tremors or spasms, or small short seizures. When I sit up they stop, when I stand they stop, they only happen when lying...

doctor1 MD

Hello, I am 55 years old and my testicles have shrunken substantially and become soft with the associated problems you would expect. This occurred during a time of extended duration of extreme stress ....does this make sense ? and should hcg...